# SDR UIEA2010071500100

- Difficulty date: July 15, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 49,973 hours, 7,932 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 314792
- Part serial: A2766A2766
- Condition: Delaminated
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED DELAMINATION OR DEFLATED NOSE TIRE. GEAR PINS INSTALLED AND ACFT TOWED TO HANGER.  (ON INSP, FOUND RT NOSE TIRE, CTR TREAD MISSING. IAW MM 5-51-34-202-001, NO DAMAGE FOUND TO FUSELAGE OR ADJACENT STRUCTURE. FOUND SUPPORT ASSY FOR EXT POWER CABLE MISSING. REPLACED RT AND LT NOSE WHEELS. SUPPORT ASSY DEFERRED IAW DDPG)
